# SDR MWEA98823

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 99557523
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT END OF PASSENGER DOOR NUMBER ONE BEAM.  MTC FABRICATED AND INSTALLED DOUBLER AND REPLACED DOOR STOP ASSEMBLY.
